Acute pancreatitis induced by cisplatin-etoposide regimen
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Drug-induced pancreatitis is less prevalent compared to other causes of acute pancreatitis, the incidence ranges between 0.1–2% of acute pancreatitis. Several reports are suggesting the association of pancreatitis with cisplatin but etoposide has not been reported to associate with pancreatitis. A 25-year-old, Filipino lady presented with Stage IV cervical cancer with neuroendocrine features. She was started on chemotherapy regimen of cisplatin and etoposide. She tolerated the six cycles of chemotherapy, and she was planned to start concurrent chemoradiation. However, due to persistently elevated levels of serum creatinine, she could not receive cisplatin. During radiotherapy, she has developed acute pancreatitis. The common causes of acute pancreatitis were ruled out; given the time course, it was assumed that the chemotherapeutic agents; cisplatin and etoposide might be suggested risk factors for the development of pancreatitis in our patient.....

http://www.edoriumjournals.com/journal-of-case-reports-and-images-in-oncology/archive/2016-archive/100024Z10AN2016-nashwan/100024Z10AN2016-nashwan-full-text.php
Preview
Like
Comment
Share